# SDR HNAA0800149

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 29,081 hours, 45,514 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tape
- Part number: 8681CLEAR
- Condition: Loose
- Location: Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

PAX AND F/A REPORTED SMALL FIRE COMING FROM NR 1 NACELLE , CENTER GEAR DOOR AREA. CREW PULLED FUEL OFF HANDLE, NO INDICATION ON FIRE LOOP. F/A POINTED OUT TO MX WHERE FIRE WAS REPORTED, MX FOUND A 4 INCH PIECE OF EROSION TAPE LOOSE ON STRUT, WHICH WAS A YELLOW COLOR AND WAS FLAPPING AROUND. MX INSPECTED GEAR AREA AND AREA; NO EVIDENCE OF SMOKE OR FIRE, OPENED UP ENGINE COMPARTMENT, NO DEFECTS NOTED. MX REMOVED TAPE, PERFORMED ENGINE FIRE TEST AND GROUND RAN AIRCRAFT, NO DEFECTS NOTED.
